# SDR SWAA102961

- Difficulty date: May 19, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 241,234 hours, 13,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100022704
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND EEPLS LENS MISSING AT ROW 1.  REMOVED AND REPLACED LENS PER MM.
